Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Morphia behind ears, LND on legs. Prescribed topical cream, chemo pill. Further testing required?

Hi my 23 year old daughter was just diagnosed with morphia and it is located about a 1/2 a inch from the back of her ear. The dermatologist has perscribed a topical cream for two to three months if this does not work the a low dose chemo pill would be next . I would like to know if we should be running more tests? She also has LND on her legs and could this be part of the morphia ? Thank you
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I THINK START WITH PILL THE DOSAGE SHOULD BE LOW AND IF YOU TAKE IT IN LOW DOSE IT IS SAFE AND IT INCREAES THE IMMUNITY I HAVE BEEN GIVING TO MANY PATIENTS OF SINUSES TREATED LIKE THIS
LND on her legsCAN ALSO BE PART of the morphia AND I THINK THIS WILL RECOVER WE ALSO GIVE CHEMO PILL IN ALLERGIES PSORIASIS AND OTHER SKIN CONDITIONS
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor